# SDR RRXA97315

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 152BCL4P
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, NR 1 EGT WENT TO 60 DEGREE.  INSTALLED SERVICEABLE EGT IND IN NR 1 POS.  OPS CK NORMAL ON GRD RUN-UP AT VARIOUS PWR SETTINGS.
